List of Articles Published in 1975

B.1975.67.9 On Minimization of a Class of C.H. Boolean Functions from Their Graphs
Manjusri Majumdar, Vol. 67, No. 2, June 1975
B.1975.67.8 On the Rayleigh-Taylor Problem in Magnetohydrodynamics with Viscosity and Finite Resistivity
R.C. Sharma and K.M. Srivastava, Vol. 67, No. 1, March 1975
B.1975.67.7 Note on the Large Amplitude Free Vibrations of Orthotropic Circular Plate
Murali Mohan Banerjee, Vol. 67, No. 1, March 1975
B.1975.67.6 Second Order Subsonic Solution for a Corrugated Circular Cylinder in a Closed Throat Wind Tunnel
Kansari Halder, Vol. 67, No. 1, March 1975
B.1975.67.5 On the Motion Set Up in a Semi-Infinite Viscous Conducting Liquid
P.R. Sengupta & J. Raymahrpatra, Vol. 67, No. 1, March 1975
B.1975.67.4 Comparison Theorems for Even Order Differential Delay Equations
Bhagat Singh, Vol. 67, No. 1, March 1975
B.1975.67.3 On the Propagation of Spherical Blast Wave in Air
G. Deb Ray, Vol. 67, No. 1, March 1975
B.1975.67.28 Generalisexd Non-Additive Information-Improvement
Bhu Dev Sharma & Ram Autar, Vol. 67, No. 4, December 1975
B.1975.67.27 Second Order Thermoelastic Effects in a Cylindrical Shell (Tube) held in Equilibrium under Normal Pressures
N.C. Barman, Vol. 67, No. 4, December 1975
B.1975.67.26 Application of Homotopic Vector Field to Differential Equations
C. Datta, Vol. 67, No. 4, December 1975
B.1975.67.25 Triple Integral Equations Involving H-Function
R.K. Saxena, P.L. Sethi & P.K. Banerji, Vol. 67, No. 4, December 1975
B.1975.67.24 A Scheme of Space and Time Configuration of Axisymmetric Turbulence with Possibility of Vanishing of Energy with Distance and Time
Amitava Chanda & K.M. Ghosh, Vol. 67, No. 4, December 1975
B.1975.67.23 Steady State Temperature in a Radially Composite Cylinder
B. Ghosh, Vol. 67, No. 4, December 1975
B.1975.67.22 Continuity Property of a Random Fourier-Stieltjes Series
G. Samal & M.N. Mishra, Vol. 67, No. 4, December 1975
B.1975.67.21 On Novel Schistic Spaces
S.P. Chakrabarti, Vol. 67, No. 4, December 1975
B.1975.67.20 On Right and Left Uniformities on a Topological Quasigroup
Phullendu Das, Vol. 67, No. 3, September 1975
B.1975.67.2 On the Curvatures of Mutually Orthogonal Congruences in Riemannian V_m
Nirmala S. Agashe (K. Nirmala), Vol. 67, No. 1, March 1975
B.1975.67.19 A Simple Model of the Galaxy with a New Logarithmic Density Law
B. Basu, Kalpana Bandyopadhyay and Gopa Saha, Vol. 67, No. 3, September 1975
B.1975.67.18 Forced Vibrations of an Inhomogeneous Anisotropic Cylindrical Shell
Mrs. Manju Pan, Vol. 67, No. 3, September 1975
B.1975.67.17 On the Transient Development of an Isothermal Irreversible and Reversible Reactor
M. Rahman, Vol. 67, No. 3, September 1975